MathSciNet Relay Station
MathSciNet bibliographic data
MR163915 14.49 (12.40)
Cassels, J. W. S. Arithmetic on curves of genus $1$. IV. Proof of the Hauptvermutung. J. Reine Angew. Math. 211 1962 95–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement